Side Effects Of Taking Mental Disorders?

Illustration of Side Effects Of Taking Mental Disorders?
Illustration: Side Effects Of Taking Mental Disorders? cchrint.org

Hello,. My name is Aleesha, I am an 18 year old woman. I was taken by my parents a month ago to a psychiatrist, then a short story I was told to take medicine. I still think until now, I consider many things between taking or not taking medicine, while I feel healthy. But my mind said that my parents were weird. So, what are the side effects of taking the psychiatric medication? I read that the effect makes it difficult to capture information, is it true? I want to go to college this year, so I can’t possibly take medicine like that. Thank you.

1 Answer:

Good morning Aleesha, thank you for asking at HealthReplies.com. We understand your concern. We do not know the main complaint that makes your parents take you to a psychiatrist, and what diagnosis your psychiatrist makes for you, but indeed in the world of psychology, unlike other diseases, sometimes the patient himself is unaware that he has a disorder. In other diseases, patients may also be unaware that they are sick, but it can usually be proven well with poor blood test results, X-ray results, ultrasound or others. In mental disorders, the proof is often difficult because it comes from the sight or observation of others. It's just worth remembering that mental disorders aren't just crazy, crazy is just one of many mental illnesses, such as phobias, bipolar disorder and depression.

Then regarding your complaints, it is not uncommon for mental disorders to have a disturbing impact. But you also have to know that there are so many types of drugs for mental disorders and we don't know which one your psychiatrist gave you. Therefore, if you are really disturbed, you should regain control of your psychiatrist and ask whether this is really the effect of the drug you are taking. If so, ask whether the medication can be changed, the dose reduced, or the type of treatment changed, so you don't take medication, but undergo certain psychotherapy, such as behavioral therapy, desensitization, hypnotherapy, or so on.

The point is that you should be more open and have more discussion with your psychiatrist, about what you are actually experiencing, why your psychiatrist and others think that you have a certain mental disorder, and whether there are other treatment methods you can do, which are less give side effects. These are all your rights as patients, so you don't need to hesitate. So, hopefully answering your question.

: by

Related Question

The Cause Of The Baby Not Peeing All Day?

The Cause Of The Baby Not Peeing All Day?

(1 year ago)

, my baby is 13 days old and has a cough. Already taken to the doctor and given fever medicine + pregnant women. After taking the drug my baby had a cold sweat all day. The frequen...

What Is The Solution Of Upper Left Stomach Pain That Has Occurred For 2 Months?

What Is The Solution Of Upper Left Stomach Pain That Has Occurred For 2 Months?

(1 year ago)

Excuse me, my mia is 23 years old … I want to ask … I have left upper abdominal pain under the left breast for 2 months. The pain has not disappeared. The doctor said a...

Is It Dangerous If The Glandular TB Ruptures?

Is It Dangerous If The Glandular TB Ruptures?

(2 years ago)

HealthReplies.com, My husband has TB Gland. Sometimes the fluid from the lumps seeps from the clothes and about the bed linen. My question is, Is it enough to clean the bed sheets ...

Leave a Reply

Your email address will not be published. Required fields are marked *